# SDR IPXA2023070543618

- Difficulty date: May 18, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AULT: TWO DENTS IN FRAME FRS 1520 L/H BETWEEN STR 25 AND STR 26. DENT #1 L=.800, W= .400. DENT #2 L=1.2, W = .800. INSTALLED NEW STR CLIP 26 AND 25 AT FRAME 1520 L/H IAW SRM 51-40-02 AND SRM 53-00-07-2R-5. APPLIED CIC ON J-SECTION REPAIR AND STR CLIP IAW AMM 51-00-59. REVIEWED
